# SDR C2XA01TY203

- Difficulty date: December 15, 2001
- Submitted: December 15, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- Engine: Allsn AE3007A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Bypass Jacket
- Part number: 23062267
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULE INSPECTION, BETWEEN THE FAN CASE AND THE OUTER BYPASS, OXIDATION WAS FOUND ON NR 1 ENGINE.  MAINTENANCE REMOVED THE OXIDATION, PERFORMED TOUCH UP OF PERMANENT RESIN COATING ON ACCESS, GEAR BOX MOUNTS, PLACED A CHEMICAL-FILM COATING FOR MAGNESIUM AND PAINTED WITH A CORROSION PAINT IAW AE3007EC7220-01009, AESPM70-32-03 AND AE3007ASMM70-00-00 WHICH WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF INSPECTION.
